# SDR SWAA2023091990629

- Difficulty date: August 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUEL BOOST PUMP ANGLE LOCATED IFSS 124 UPPER SIDE AT LT WING 2023-506891<[01] REMOVE AND RE-INSTALL FUEL BOOST PUMP UPPER BONDING JUMPER AND REPLACED BONDING CLIP I.A.W. B737-700 AMM 28-22-41-000-801 AND AMM 28-22-41-400-801 SEE INDIVIDUAL SIGNOFFS BELOW;[02] EDITED STEP 1 (OPS BONDING TEST) REMOVE AND RE-INSTALL FUEL BOOST PUMP UPPER BONDING JUMPER AND REPLACED BONDING CLIP I.A.W. B737-700 AMM 28-22-41-000-801; AMM 28-22-41-400-801 AND PERFORMED RESISTANCE BONDING TEST IS OK. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REMOVE AND RE-INSTALL FUEL BOOST PUMP UPPER BONDING JUMPER AND REPLACED BONDING CLIP I.A.W. B737-700 AMM 28-22-41-000-801; AMM 28-22-41-400-801 AND PERFORMED RESISTANCE BONDING TEST IS OK. SEE INDIVIDUAL SIGNOFFS BELOW
